Alert archive / Tennessee / River Flood Warnings in 2015

River Flood Warning 1, NWS Nashville, TN

February 21, 2015Cheatham County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 21, 2015, 9:47 PM CST for Cheatham County, Tennessee. It took effect at Feb 22, 2015, 2:48 AM CST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 21, 2015, 9:47 PM CST (03:47 UTC)
In effect from
Feb 22, 2015, 2:48 AM CST
Expired
Feb 22, 2015, 10:00 PM CST
In force
19 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Cheatham County, TN

The radar

The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Harpeth River near Kingston Springs (KINT1). The gauge peaked at 20.47 ft at Feb 22, 2015, 1:00 AM CST.

actionminormoderate102002/2202/2302/24
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WGUS44 KOHX 220347
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
947 PM CST SAT FEB 21 2015

...The National Weather Service in Nashville, TN has issued a flood warning for 
the following rivers in middle Tennessee...

  Harpeth River Near Kingston Springs AFFECTING Cheatham County

.Rainfall amounts of 2 to 4 inches in the area along with temperatures above freezing have caused ice and snow to melt.  While rains have moved out of the area, creeks and streams will continue to rise into Sunday, which may bring some rivers and streams into flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-221547-
/O.NEW.KOHX.FL.W.0001.150222T0848Z-150223T0400Z/
/KINT1.1.RS.150222T0848Z.150222T1200Z.150222T2200Z.NO/
947 PM CST SAT FEB 21 2015

The National Weather Service in Nashville, TN has issued a 

* Flood Warning for 
  The Harpeth River Near Kingston Springs
* From late tonight until Sunday evening.
* At 9 PM Saturday the stage was...18.6 feet
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by 1 AM Sunday and continue to 
  rise to near 20.8 feet by tomorrow morning. The river will fall below flood 
  stage by tomorrow evening.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.

&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             

$$
1 follow-up statement
594 
WGUS44 KOHX 221834
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1234 PM CST SUN FEB 22 2015

The flood warning has been canceled for the Harpeth River at Kingston Springs.
The river has dropped below action stage and is continuing to drop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-221904-
/O.CAN.KOHX.FL.W.0001.000000T0000Z-000000T0000Z/
/KINT1.1.RS.150222T0526Z.150222T0730Z.150222T0925Z.NO/
1234 PM CST SUN FEB 22 2015

Forecast information for
  Harpeth River Near Kingston Springs
* At 11AM Sunday the stage was...15.7 feet
* No flooding is currently forecast.
* Flood stage is 20.0 feet.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.


&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 9:11 PM CST, 36 minutes earlier.

Area forecast discussion, Feb 21, 9:11 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CST SAT FEB 21 2015

.UPDATE...FOR EVENING DISCUSSION.

&&

.DISCUSSION...

A QUICK SECOND UPDATE THIS EVENING AS RAINS SPEED OUT OF THE MID-
STATE AREA. HAVE BACKED POPS OFF SIGNIFICANTLY AFTER 06Z BASED ON
RADAR TRENDS AND LATEST HI-RES GUIDANCE. FLOODING CONCERNS ARE
STILL HIGH AS MELTING OF SNOW/ICE AND RUNOFF FROM EARLIER RAINS
ARE CAUSING RISES ON AREA RIVERS AND STREAMS. AS ALWAYS...PLEASE
INFORM THIS OFFICE OF ANY FLOODING YOU MAY BE EXPERIENCING IN YOUR
AREA.

PATCHY FOG HAS ALREADY BEGUN TO DEVELOP AROUND MIDDLE TN THIS
EVENING. THIS WILL PERSIST AND AS TEMPERATURES FALL BELOW
FREEZING...SOME FREEZING FOG MAY DEVELOP AS WELL. I DON'T SEE THIS
AS BEING A BIG CONCERN BECAUSE AREA ROADWAYS ARE STILL VERY WET
AND THOSE ALONE WILL LIKELY ICE OVER AS TEMPS FALL BELOW FREEZING
TONIGHT BUT I WANTED TO MENTION IT NONETHELESS.

UPDATES ARE ALREADY OUT.

UNGER

&&

.AVIATION...00Z TAF DISCUSSION.

SHOWERS ARE SLOWLY WORKING THEIR WAY OFF TO THE EAST...WITH KCKV
ALMOST ON THE BACK EDGE OF THE PRECIPITATION. THE PRECIP SHOULD
WORK ITS WAY THROUGH ALL TAF SITES AFTER 06Z. WITH AMPLE MOISTURE
NEAR THE SURFACE...CHANCES FOR FOG WILL IMPACT THE TERMINALS
THROUGH THE TAF CYCLE. CIGS WILL LIKELY REMAIN IFR WITH PERIODS OF
LIFR POSSIBLE. MODELS ARE HINTING THAT DRIER AIR MAY MOVE IN ALOFT
TOMORROW...HOWEVER ALSO INDICATE THAT LOW LEVEL MOISTURE WILL
REMAIN. LEFT IN IFR BKN CIGS AND LOWER VISIBILITIES INTO THE DAY
TOMORROW AS CHANCES FOR LIGHT PRECIP MAY POP INTO THE FORECAST.

NOTE: THE ASOS AT CROSSVILLE /KCSV/ IS DOWN UNTIL MONDAY. WILL BE
DOING AMD NOT SKED FOR THE TERMINAL UNTIL THE ASOS CAN BE
REPAIRED.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...

FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-023>034-
056>066-075-077>080.

&&

27
Hazardous weather outlook, Feb 21, 6:20 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
620 PM CST SAT FEB 21 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-230030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
620 PM CST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

HEAVY RAINS FROM TODAY...PLUS MELTING SNOW AND ICE...ARE CREATING
FLOOD PROBLEMS AROUND MIDDLE TENNESSEE. EVEN WITH THE RAIN
ENDING...THESE FLOOD PROBLEMS WILL LIKELY PERSIST. A FLOOD WATCH
HAS BEEN ISSUED THROUGH SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS
SUNDAY MORNING PROGRESSES...MAY LEAD TO CONTINUED FLOODING ACROSS
THE MID-STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY FLOODING PROBLEMS THEY MAY HAVE TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

27

In the hours before

Local storm report, Feb 21, 4:02 PM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     ICE STORM        PORTLAND                36.59N  86.52W
02/21/2015                   SUMNER             TN   BROADCAST MEDIA

            FACTORY ROOF COLLAPSED DUE TO WEIGHT OF SNOW AND ICE.

&&

EVENT NUMBER OHX1500227

JACKSON
Local storm report, Feb 21, 4:12 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     SNOW             3 W CHAPEL HILL         35.63N  86.75W
02/20/2015  M0.5 INCH        MARSHALL           TN   TWITTER

            CHANGING FROM SNOW TO SLEET NOW

0534 PM     FREEZING RAIN    WOODLAWN                36.54N  87.51W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   TWITTER

            SLEET AND SNOW CHANGING OVER TO FREEZING RAIN - HWY 76
            AT MONTGOMERY-STEWART COUNTY LINE

0540 PM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   ASOS

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    3 S FRANKLIN            35.89N  86.84W
02/20/2015  E0.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    2 E DOVER               36.48N  87.81W
02/20/2015  E0.00 INCH       STEWART            TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    DICKSON                 36.08N  87.38W
02/20/2015  E0.00 INCH       DICKSON            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN

0600 PM     FREEZING RAIN    NORMANDY                35.45N  86.26W
02/20/2015  E0.00 INCH       BEDFORD            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN IN THE NORMANDY DAM AREA

0607 PM     SNOW             4 WNW TRACY CITY        35.28N  85.82W
02/20/2015  M1.5 INCH        GRUNDY             TN   TRAINED SPOTTER

            1.5 INCHES OF NEW SNOWFALL 3 MILES NORTH OF MONTEAGLE

0657 PM     SLEET            1 S FRANKLIN            35.91N  86.84W
02/20/2015  M0.5 INCH        WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     FREEZING RAIN    1 S CLARKSVILLE         36.56N  87.35W
02/20/2015  M0.10 INCH       MONTGOMERY         TN   FIRE DEPT/RESCUE

0832 PM     FREEZING RAIN    4 NE LA VERGNE          36.04N  86.52W
02/20/2015  E0.15 INCH       RUTHERFORD         TN   TRAINED SPOTTER

0858 PM     FREEZING RAIN    4 W GALLATIN            36.38N  86.53W
02/20/2015  E0.15 INCH       SUMNER             TN   TRAINED SPOTTER

0859 PM     FREEZING RAIN    MURFREESBORO            35.85N  86.39W
02/20/2015  M0.06 INCH       RUTHERFORD         TN   TWITTER

            1/16TH OF AN INCH

0904 PM     FREEZING RAIN    3 W NASHVILLE           36.17N  86.84W
02/20/2015  M0.12 INCH       DAVIDSON           TN   TRAINED SPOTTER

            1/8TH OF AN INCH OF ICE

0923 PM     FREEZING RAIN    HERMITAGE               36.20N  86.62W
02/20/2015  M0.10 INCH       DAVIDSON           TN   NWS EMPLOYEE

            I-40 AND OLD HICKORY BLVD

0929 PM     FREEZING RAIN    2 S GALLATIN            36.35N  86.45W
02/20/2015  M0.15 INCH       SUMNER             TN   TWITTER

0932 PM     FREEZING RAIN    1 N LEBANON             36.22N  86.32W
02/20/2015  M0.10 INCH       WILSON             TN   TRAINED SPOTTER

0943 PM     FREEZING RAIN    COLUMBIA                35.62N  87.05W
02/20/2015  M0.12 INCH       MAURY              TN   EMERGENCY MNGR

1026 PM     FREEZING RAIN    FRANKLIN                35.93N  86.84W
02/20/2015  E0.06 INCH       WILLIAMSON         TN   TWITTER

            1/16TH OF AN INCH OF ICE NEAR JIM WARREN PARK

1030 PM     FREEZING RAIN    SPARTA                  35.93N  85.47W
02/20/2015  M0.05 INCH       WHITE              TN   AMATEUR RADIO

            NEAR DITTY ROAD AND MAHAN ROAD

1043 PM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/20/2015  M0.12 INCH       ROBERTSON          TN   NWS EMPLOYEE

1054 PM     FREEZING RAIN    1 W BELLE MEADE         36.10N  86.87W
02/20/2015  M0.25 INCH       DAVIDSON           TN   TWITTER

            IN WEST MEADE

1134 PM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/20/2015  M0.25 INCH       SMITH              TN   TWITTER

1230 AM     FREEZING RAIN    5 E OLD HICKORY         36.26N  86.56W
02/21/2015  E0.25 INCH       WILSON             TN   NWS OFFICE

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES OUTSIDE THE NWS OFFICE IN OLD HICKORY.

0111 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  E0.50 INCH       CUMBERLAND         TN   EMERGENCY MNGR

            ONE QUARTER TO ONE HALF OF AN INCH OF ICE ACCUMULATION
            DUE TO FREEZING RAIN HAS OCCURRED ACROSS CUMBERLAND
            COUNTY.

0117 AM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/21/2015  E0.50 INCH       SMITH              TN   TRAINED SPOTTER

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES DUE TO FREEZING RAIN ACROSS CARTHAGE.

0200 AM     FREEZING RAIN    NASHVILLE               36.17N  86.78W
02/21/2015  M0.12 INCH       DAVIDSON           TN   ASOS

            BNA ASOS INDCIATES 0.12 OF FREEZING RAIN FELL BEFORE
            CHANGING TO RAIN

0200 AM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/21/2015  M0.16 INCH       MONTGOMERY         TN   ASOS

            0.16 INCHES OF FREEZING RAIN FELL PRIOR TO CHANGING TO
            RAIN

0220 AM     FREEZING RAIN    PORTLAND                36.59N  86.52W
02/21/2015  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF OF AN INCH OF ICE ACCUMULATION DUE TO FREEZING
            RAIN IN PORTLAND HAS OCCURRED AND CONTINUING TO REPORT
            FREEZING RAIN OCCURING.

0245 AM     FREEZING RAIN    COOKEVILLE              36.16N  85.51W
02/21/2015  E0.25 INCH       PUTNAM             TN   EMERGENCY MNGR

            ONE QUARTER OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN IN COOKEVILLE.

0305 AM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/21/2015  E0.30 INCH       ROBERTSON          TN   EMERGENCY MNGR

            THREE TENTHS OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN ON EXPOSED SURFACES PRESENTLY IN WHITE
            HOUSE AND STILL EXPERIENCING FREEZING RAIN.

0455 AM     FREEZING RAIN    MOUNT JULIET            36.21N  86.52W
02/21/2015  E0.25 INCH       WILSON             TN   NWS EMPLOYEE

            PINE TREE DOWN ALONG NEEDMORE RD DUE TO ICE

0500 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.65 INCH       CUMBERLAND         TN   ASOS

            CSV ASOS INDICATING THAT 0.65 INCHES OF FREEZING RAIN
            HAS FALLEN THUS FAR

0548 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            COUNTY WIDE...POWER OUTAGES...TREES ON HOUSES...TREES
            DOWN ON ROADS...POWER POLES SNAPPED...POWER LINES DOWN
            ON ROADS

0600 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   ASOS

            0.70 INCHES OF FREEZING RAIN

0631 AM     ICE STORM        JAMESTOWN               36.43N  84.94W
02/21/2015                   FENTRESS           TN   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0655 AM     ICE STORM        SPENCER                 35.74N  85.46W
02/21/2015                   VAN BUREN          TN   911 CALL CENTER

            TWO THIRDS OF COUNTY IS WITHOUT POWER...TREES DOWN
            COUNTY WIDE.

0655 AM     ICE STORM        MONTEREY                36.13N  85.24W
02/21/2015                   PUTNAM             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS COUNTY FROM BAXTER
            EASTWARD...SOME POWER OUTAGES. MONTEREY WITHOUT POWER

0705 AM     ICE STORM        6 N MONTEREY            36.22N  85.24W
02/21/2015                   OVERTON            TN   LAW ENFORCEMENT

            IN THE HANGING LIMB HIGHWAY AREA OF SOUTHERN OVERTON
            COUNTY...TREES AND POWER LINES DOWN...A TREE FELL ON A
            HOME

0750 AM     FREEZING RAIN    JAMESTOWN               36.43N  84.94W
02/21/2015  E1.00 INCH       FENTRESS           TN   EMERGENCY MNGR

            ONE HALF TO ONE INCH OF TOTAL ICE ACCUMULATION ON
            EXPOSED SURFACES ACROSS THE COUNTY. MULTITUDE OF TREES
            DOWN ACROSS THE SOUTHERN PART OF THE COUNTY DUE TO ICE.
            MULTITUDE OF TREES LIMBS DOWN ACROSS THE NORTERN PORTION
            OF THE COUNTY DUE TO ICE. AT LEAST HALF THE COUNTY
            WITHOUT POWER.

0755 AM     ICE STORM        SPARTA                  35.93N  85.47W
02/21/2015                   WHITE              TN   EMERGENCY MNGR

            TREES DOWN... POWER LINES DOWN... AND POWER POLES
            SNAPPED COUNTYWIDE.

0830 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.75 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC SENT IN A PICTURE SHOWING 3/4 INCHES OF ICE
            ACCUMULATION.

0830 AM     FREEZING RAIN    9 SE MONTEREY           36.04N  85.13W
02/21/2015  M1.00 INCH       CUMBERLAND         TN   FACEBOOK

            FACEBOOK PICTURE SHOWS MEASUREMENT OF 1 INCH OF ICE.

1152 AM     ICE STORM        PORTLAND                36.59N  86.52W
02/21/2015                   SUMNER             TN   BROADCAST MEDIA

            FACTORY ROOF COLLAPSED DUE TO WEIGHT OF SNOW AND ICE.

1251 PM     FLOOD            DICKSON                 36.08N  87.38W
02/21/2015                   DICKSON            TN   EMERGENCY MNGR

            MULTIPLE ROADS IN COUNTY CLOSED DUE TO WATER OVER ROAD.

0139 PM     FLOOD            DOVER                   36.48N  87.84W
02/21/2015                   STEWART            TN   EMERGENCY MNGR

            SEVERAL ROADS ACROSS NORTHERN STEWART COUNTY HAVE BEEN
            CLOSED DUE TO WATER ACROSS THEM.

0140 PM     ICE STORM        DOVER                   36.48N  87.84W
02/21/2015                   STEWART            TN   EMERGENCY MNGR

            WEIGHT OF SNOW CAUSED A RESTAURANT ROOF TO COLLAPSE.

0203 PM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   FACEBOOK

            WIDESPREAD TREES AND POWERLINES DOWN ACROSS THE COUNTY.

0206 PM     ICE STORM        3 E FAIRFIELD GLADE     36.00N  84.85W
02/21/2015                   CUMBERLAND         TN   FACEBOOK

            LARGE OAK TREE UPROOTED BY THE WEIGHT OF THE ICE.

0236 PM     ICE STORM        JAMESTOWN               36.43N  84.94W
02/21/2015                   FENTRESS           TN   BROADCAST MEDIA

            THREE FOURTHS OF FENTRESS AND CUMBERLAND COUNTIES ARE
            WITHOUT POWER DUE TO EXTENSIVE ICE DAMAGE TO POWERLINES.

0249 PM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   BROADCAST MEDIA

            THREE FOURTHS OF FENTRESS AND CUMBERLAND COUNTIES ARE
            WITHOUT POWER DUE TO EXTENSIVE ICE DAMAGE TO POWERLINES.

0344 PM     ICE STORM        LAKE TANSI              35.87N  85.07W
02/21/2015                   CUMBERLAND         TN   FACEBOOK

            TREE FELL ON AN UNOCCUPIED RESIDENCE

0345 PM     ICE STORM        MONTEREY                36.13N  85.24W
02/21/2015                   PUTNAM             TN   FACEBOOK

            SEVERAL PICTURES OF POWERLINES ON TREES AND TREES
            ACROSS ROADWAYS

&&

EVENT NUMBER OHX1500175 OHX1500176 OHX1500180 OHX1500177 OHX1500178
OHX1500179 OHX1500181 OHX1500182 OHX1500183 OHX1500184 OHX1500185
OHX1500186 OHX1500187 OHX1500188 OHX1500189 OHX1500190 OHX1500191
OHX1500192 OHX1500193 OHX1500194 OHX1500195 OHX1500196 OHX1500197
OHX1500199 OHX1500198 OHX1500200 OHX1500204 OHX1500205 OHX1500201
OHX1500202 OHX1500203 OHX1500206 OHX1500207 OHX1500208 OHX1500210
OHX1500209 OHX1500211 OHX1500212 OHX1500213 OHX1500214 OHX1500215
OHX1500216 OHX1500217 OHX1500227 OHX1500218 OHX1500219 OHX1500220
OHX1500221 OHX1500222 OHX1500223 OHX1500224 OHX1500225 OHX1500226

JACKSON
Local storm report, Feb 21, 6:18 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     ICE STORM        9 NNW COOKEVILLE        36.28N  85.57W
02/21/2015                   JACKSON            TN   FACEBOOK

            PORCH ROOF COLLAPSED DUE TO THE WEIGHT OF ICE.

&&

EVENT NUMBER OHX1500228

JACKSON
Local storm report, Feb 21, 6:36 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   BROADCAST MEDIA

            105.7 FM SIGNAL TOWER COLLAPSED

&&

EVENT NUMBER OHX1500229

JACKSON
Local storm report, Feb 21, 7:41 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
741 PM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLOOD            2 W THOMPSONS STATION   35.80N  86.95W
02/21/2015                   WILLIAMSON         TN   EMERGENCY MNGR

            WATER FLOWING ACROSS JOHNSONS HOLLOW ROAD

&&

EVENT NUMBER OHX1500230

JACKSON
Special weather statement, Feb 21, 9:01 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT FEB 21 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-221215-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
901 PM CST SAT FEB 21 2015

...SLICK ROADS EXPECTED TO DEVELOP AGAIN SUNDAY MORNING...

ALTHOUGH TEMPERATURES WARMED ABOVE FREEZING ACROSS ALL OF MIDDLE
TENNESSEE THIS AFTERNOON...TEMPERATURES ARE EXPECTED TO DROP INTO
THE UPPER 20S TO LOWER 30S TONIGHT. WET AND SLUSHY ROADS FROM THE
MELTED ICE AND SNOW WILL REFREEZE TONIGHT...CAUSING SLICK ROADWAYS.
MOTORISTS ARE ENCOURAGED TO EXERCISE CAUTION IF TRAVELING LATE
TONIGHT AND SUNDAY MORNING.

IN ADDITION TO THE POTENTIAL FOR BLACK ICE...FREEZING FOG MAY ALSO
DEVELOP. VISIBILITIES MAY DROP BELOW ONE MILE AT TIMES AND MAY
ALSO RESULT IN A THIN GLAZE OF ICE ON ELEVATED AND METAL SURFACES.

TEMPERATURES WILL WARM ABOVE FREEZING BY LATE SUNDAY MORNING.

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:15 PM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Williamson10 hr
Feb 21, 9:07 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more6 hr
Feb 21, 10:30 PM CSTRiver Flood WarningOHXHickman14 hr
Feb 22, 2:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more9 hr
Feb 22, 3:41 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more8 hr
Feb 22, 3:57 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Williamson8 hr
Feb 22, 4:26 AM CSTRiver Flood AdvisoryOHXPerry36 hr
Feb 22, 4:39 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson27 hr
Feb 22, 7:04 AM CSTRiver Flood AdvisoryOHXMontgomery31 hr
Feb 22, 7:16 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson12 hr
Feb 22, 7:25 AM CSTRiver Flood AdvisoryOHXHickman51 hr
Feb 22, 7:32 AM CSTRiver Flood WarningOHXPerry45 hr
Feb 22, 7:48 AM CSTRiver Flood AdvisoryOHXGiles23 hr

Nearby

River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.